# SDR CALA2021110802058

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63724
- Aircraft time: 18,067 hours, 1,861 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat12d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - SEAT 12D FLOOR PROXIMITY EMERG LIGHT FOUND INOP TRANSFER REF. NON - ROUTINE LP9130379 AND ORIGINATED BY EMP V897810 12D FLOOR PROXIMITY EMER LT ASSY REPLACED AND TEST NORMAL REF AMM33-51-05 WORK ACCOMPLISHED BY MECHANIC V897794 INSPECTED BY V907050 ADD EMP:V907050 IDT OK
